# SDR UIEA2023071000741

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOOR STRUCTURE SUBSTITUTE TRACK CRACK AT M/D STA 1540 RBL 75.92( 1. REMOVED FASTENERS IAW SRM 51-40-02-0G-0 REV 98. 2. REPAIR TRACK IAW SRM 53-00-52-2R-13 REPAIR 13 REV 98. 3. INSTALL REPAIR PARTS IAW SRM 53-00-52-2R-13 REPAIR 13 REV 98 AND DWG 65B38251 SHEET 96 REV. 4. COND CHK NORMAL AND JOB COMPLETED. )
